# SDR CA120801010

- Difficulty date: July 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: D2887355C
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK FOR NR 1 ENGINE HIGH OIL TEMPERATURE.  CLIMBING THROUGH FL200, NR 1 ENGINE OIL TEMPERATURE INCREASED BEYOND 107 DEGREES.  FAULT CODE 737 RETRIEVED FROM CDS. OIL COOLER THERMAL VALVE REPLACED.  ACFT RETURNED TO SERVICE.
